MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0001-7310(05)73114-8

Медицинская библиотека · Actas dermo-sifiliograficas · 2005

[Nail disorders from epothilone].

Pardo José, Mercader Pedro, Sánchez José L, Fortea José M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We present the cases of two patients diagnosed with non-microcytic lung carcinoma who were treated with epothilone, a new chemotherapeutic agent which disrupts microtubule dynamics. The first one developed nail symptoms consisting of painful nails with a hemorrhagic appearance, which developed into significant structural disorders and onycholysis of all of the fingernails. The patient required antibiotic treatment for the associated paronychia and surgical removal of some of the nails. In the second case, asymptomatic dyschromia of the toenails appeared, with no inflammatory component. These findings show the similarity of the adverse effects of epothilone with those of the taxanes.

Для цитирования: Pardo José, Mercader Pedro, Sánchez José L, Fortea José M. [Nail disorders from epothilone].. Actas dermo-sifiliograficas. 2005. DOI: 10.1016/s0001-7310(05)73114-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.